Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have type 1 diabetes. Dizziness, blurred vision. Have cold and diarrhea. What could this be?

I am a type 1 diabetic n for the last week or so I have been really dizzy in the morning and my vision goes blurry, usually this wears off in about an hour of me gettin up today it is still here n I can stand up or do anything for longer than a mon n I have to sit down. I hve cold at moment Nd hve been getting regular bouts of diarroah for the last 5 weeks do u know what this could be?
Asked On : Mon, 10 Dec 2012
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms such as dizziness, blurred vision and difficulty in standing and working could be due to abnormally high (hyperglycemia) or abnormally low blood sugar levels (hypoglycemia). In a diabetic, any infection can result in the sugar levels to become erratic and uncontrolled. The recent diarrhoea and cold could be a reason for your sugar levels to have become erratic.

You haven't mentioned if you are on medication or insulin for your diabetes. If you are not on any medication or if you have not been taking medication regularly, then you should start taking regular medication. I would suggest that you see a doctor to have your sugar levels checked and have a proper evaluation done.

Best wishes,
Dr. Sheeba Stephen
Answered: Tue, 11 Dec 2012
I find this answer helpful
General & Family Physician Dr. Irfanaabdul's  Response
Based on your symptoms I think u have hypoglycemia for that u shud take some sugar or chocolate when u feel those symptoms... Better u can keep one CBG machine with u and check ur blood sugar regularly
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor